# SDR USAA2011102000007

- Difficulty date: October 19, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 61,080 hours, 40,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT SIGN AT SEAT ROW 12, AIRCRAFT LEFT, WAS DETACHED.  MAINTENANCE RE-INSTALLED EMERGENCY EXIT SIGN LENS AT SEAT ROW 12, AIRCRAFT LEFT.
